OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.25 (1993) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4669

Title: On countably compact product spaces
Authors: Alas, Ofelia T.
Issue Date: 1993
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Ofelia T. Alas, “On countably compact product spaces”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 25 (1993), pp. 1-4.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
25 (1993)
Abstract: Si studiano in ZF forme equivalenti della seguente versione debole del teorema di Tychonov: il prodotto topologico di spazi compatti di Hausdoff è numerabilmente compatto.
We study in ZF equivalent forms of the following weaker version of Tychonov theorem: the topological product of compact Hausdorff spaces is countably compact.
URI: http://hdl.handle.net/10077/4669
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.25 (1993)

Files in This Item:

File Description SizeFormat
AlasRendMat25.pdf127.7 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.